# SDR UALA2011102505782

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,140 hours, 5,822 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Stuck
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS EICAS DISPLAYED MOMENTARILY BUT LIGHTS NEVER CAME ON.  FOUND DOOR 1L EMERGENCY PUSH BUTTON SWITCH LEN CAP STUCK.  SECURED LEN CAP, OPS CHECK OKAY. EMERGENCY LIGHT ON-OFF CHECKS OKAY.
